Paper Search Console

Home Search Page Alphabetical List About Contact

Journal Title

Title of Journal: Monatsh Math

Search In Journal Title:

Abbravation: Monatshefte für Mathematik

Search In Journal Abbravation:

Publisher

Springer Vienna

Search In Publisher:

DOI

10.1002/kin.550180103

Search In DOI:

ISSN

1436-5081

Search In ISSN:
Search In Title Of Papers:

A central limit theorem for integer partitions

Authors: Manfred Madritsch, Stephan Wagner,

Publish Date: 2009/06/09
Volume: 161, Issue:1, Pages: 85-114
PDF Link

Abstract

Recently, Hwang proved a central limit theorem for restricted Λ-partitions, where Λ can be any nondecreasing sequence of integers tending to infinity that satisfies certain technical conditions. In particular, one of these conditions is that the associated Dirichlet series has only a single pole on the abscissa of convergence. In the present paper, we show that this condition can be relaxed, and provide some natural examples that arise from the study of integers with restrictions on their digital (base-b) expansion.


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result:



Help video to use 'Paper Search Console'